# SDR UIEA2017052200831

- Difficulty date: May 18, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 73,562 hours, 11,867 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 900040818
- Part serial: 0042
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, MESSAGE FLAP SYSTEM MONITOR. FLAPS IN SECONDARY MODE.  R & R THE OTBD T/E FLAP TRANSMITTER IAW AMM 27-58-01-401. OPS TESTED NORMAL.
